Facebook Pixel
EmpowHER Guest

pregnancy confirmation

By Anonymous May 10, 2012 - 2:29am
Rate This

on 13 april i had a protected sex with condom,he also ejaculated outside my body, then for more safety i had taken emergency pill,it was a 2-3 days side effects of the pill including vommiting,lower abdominal pain.but it gone way,except some irregular pain at the lower abdomain on left,my expected day of period was 26,it came on 28 april,stayed for 3 days.in this month,for 1 or 2 days,i had the lower pain,what is the reason?? is there anything to worry about??pls help

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Lower abdominal pain is one of the side effects of an emergency pill.  If you got your period, you should not be pregnant.  If you continue with pain in the abdominal, you should see a doctor.

Here are some resources for you




May 10, 2012 - 3:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!